The Stacks project

\begin{equation*} \DeclareMathOperator\Coim{Coim} \DeclareMathOperator\Coker{Coker} \DeclareMathOperator\Ext{Ext} \DeclareMathOperator\Hom{Hom} \DeclareMathOperator\Im{Im} \DeclareMathOperator\Ker{Ker} \DeclareMathOperator\Mor{Mor} \DeclareMathOperator\Ob{Ob} \DeclareMathOperator\Sh{Sh} \DeclareMathOperator\SheafExt{\mathcal{E}\mathit{xt}} \DeclareMathOperator\SheafHom{\mathcal{H}\mathit{om}} \DeclareMathOperator\Spec{Spec} \newcommand\colim{\mathop{\mathrm{colim}}\nolimits} \newcommand\lim{\mathop{\mathrm{lim}}\nolimits} \newcommand\Qcoh{\mathit{Qcoh}} \newcommand\Sch{\mathit{Sch}} \newcommand\QCohstack{\mathcal{QC}\!\mathit{oh}} \newcommand\Cohstack{\mathcal{C}\!\mathit{oh}} \newcommand\Spacesstack{\mathcal{S}\!\mathit{paces}} \newcommand\Quotfunctor{\mathrm{Quot}} \newcommand\Hilbfunctor{\mathrm{Hilb}} \newcommand\Curvesstack{\mathcal{C}\!\mathit{urves}} \newcommand\Polarizedstack{\mathcal{P}\!\mathit{olarized}} \newcommand\Complexesstack{\mathcal{C}\!\mathit{omplexes}} \newcommand\Pic{\mathop{\mathrm{Pic}}\nolimits} \newcommand\Picardstack{\mathcal{P}\!\mathit{ic}} \newcommand\Picardfunctor{\mathrm{Pic}} \newcommand\Deformationcategory{\mathcal{D}\!\mathit{ef}} \end{equation*}

Bibliography entry olsson_proper

author
Olsson, Martin Christian
title
On proper coverings of Artin stacks
year
2005
journal
Advances in Mathematics
volume
198
number
1
pages
93–106

@ARTICLE{olsson_proper,
    AUTHOR = "Olsson, Martin Christian",
    TITLE = "On proper coverings of {A}rtin stacks",
    JOURNAL = "Adv. Math.",
    FJOURNAL = "Advances in Mathematics",
    VOLUME = "198",
    YEAR = "2005",
    NUMBER = "1",
    PAGES = "93--106",
    ISSN = "0001-8708",
    CODEN = "ADMTA4"
}

      

This item is referenced in 4 tags:

  • in Section 91.6: The stack of coherent sheaves in the non-flat case
  • in Theorem 98.10.3: Chow's lemma, which cites Theorem 1.1 of olsson_proper
  • in Subsection 104.5.6: Existence of finite covers by schemes
  • in Subsection 104.5.11: Theorem on formal functions and Grothendieck's Existence Theorem